# SDR YENA2024100701334

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 44,730 hours, 29,588 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Tru
- Part number: 59131483
- Part serial: B0905
- Condition: Failed
- Location: Zone 100
- Part time: 44,733 hours, 29,588 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#484, RDU-BOS. (AIRCRAFT DECLARED AN EMERGENCY INTO BOS). 'MULTIPLE EICAS MESSAGES ON 20 MILE FINAL. DC BUS 2 OFF  AVNX MAU 3B FAIL AVNX MAU 2A FAIL  TRU 2 FAIL; REMOVED AND REPLACED TRU 2 IAW AMM 24-31-01. OPERATIONAL TEST OK. AC OK TO CONTINUE.'
